# SDR AALA201910189017

- Difficulty date: August 6, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 49,848 hours, 32,029 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53111077202
- Condition: None
- Location: Frames 2-3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK CENTER WINDOW FRAMING LEFT HAND CONTINUITY FITTING REQUIRES REPLACEMENT AS PART OF REPAIRS BEING PERFORMED ON ADJACENT WINDOW POST FRAMES DUE TO CRACKING AS OUTLINED IN EA 296966.REPLACED LEFT HAND CONTINUITY FITTING AS REQUIRED PER EA 296966.
